# SDR AALA2018110659075

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 14,507 hours, 4,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER HAD LOW PRESSURE.  SERVICED L1 DOOR CYLINDER IAW AMM 52-10-00. LEAK CHECKED GOOD.
